# SDR CALA2023110803314

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Delaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THERMOGRAPHIC INSPECTION AND TAP TEST OF LH ELEVATOR NDT NOTED INDICATION OF WATER INGRESS AROUND THE 12TH FASTENER FROM I/B EDGE. AREA OF CONCERN IS CIRCLED IN RED AND MARKED WITH AN '' X''. () REPAIRED L/H ELEVATOR T/E, I.A.W. SRM 55-21-11-300-005, AND SRM 51-77-11-911 #44-0008 ATTACHED
